# SDR CA190401001

- Difficulty date: March 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN)  ETOPS - LH ENGINE OIL DEBRIS ABOVE LIMIT (ODM)  EVENT 2: LH ENGINE OIL DEBRIS ABOVE LIMIT.
